# SDR USAA051661

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53112830200
- Condition: Corroded
- Location: Fr 16 & Y-81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION FS 16 AND Y-81.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 51-72-11; CORROSION LEVEL 1; TASK JA-220-53500,  DEFECT SIZE: 1" BY 1".
